# SDR IPXA2020102861781

- Difficulty date: October 10, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 20,305 hours, 12,486 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 1 ENGINE INBOARD TR COWL DOOR HAS A WORN RUBSTRIP UPPER LIP INSIDE SURFACE OF DOOR.  REMOVED AND REPLACED RUBSTRIP, IAW SRM 54-30-00, SRM 51-40-21.
